# SDR GTIA2019111424779

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 9,694 hours, 4,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS REPORTED FUMES/ODOR IN THE AFT CABIN  DURING DESCENT THROUGHT FL 170 AT 1849Z PERFORMED SUPPLEMENTAL PROCEDURE FOR ELIMINATION OF ODOR/FUMES IN THE COKPIT/CABIN ISALATED PACK #2 FUMES DISSIPATED.-IDENTIFICATION OF THE CAUSE FOR CABIN ODOR SMELL OR FUME  PERFORMED IAW AMM 05-50-00 NO EVIDENCE OF LEAKS NOTED. PLEASE SEE NEXT DISCREPANCY
